An evolutionary credibility model for claim numbers

Albrecht, Peter

Document Type: Article
Year of publication: 1985
The title of a journal, publication series: The Astin Bulletin
Volume: 15
Issue number: 1
Page range: 1-17
Place of publication: Leuven
Publishing house: Peeters
ISSN: 0515-0361
Publication language: English
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Albrecht, Peter (1985) An evolutionary credibility model for claim numbers. The Astin Bulletin Leuven 15 1 1-17 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item